Andesine's blog

Unassisted Stomach Exercise

Well this is weird. I've been happily sailing along on the Wheldon Protocol. No major issues for a year. I got the nausea to start off with but found ways round that. Got the sun issues from the Doxyi, don't know whether that's now in the past as we've not had much in the way of sun.

However, with this latest pulse I'm suddenly getting stomach spasms. It only happens at night and only if I'm lying on my right hand side. If I roll onto my left side it stops. It's exactly like having one of those electric exercise machines on that cause your muscles to contract.

I don't get them during the day at all, possibly because I don't lay on my right side in the normal run of things, it's a bit difficult to work like that.

Eeeek is it really that long!

How embarassed am I? I just realised how long it's been since I was on here. Yikes.

I've been feeling so well and I've been so busy that time has just flown by, or is that the brain fog getting worse?

Well updates I suppose. One year on from diagnosis and I haven't had any relapses. I thought I was having one at Christmas but it turned out to be some ghastly virus as the OH got it as well.

Creepy Crawlies

OK, we're now well into this and the pill taking is becoming very tiresome. I have to admit to lapsing with some of the less important supplementsi, mainly because I just couldn't face taking another pill which is maybe why I'm currently driven mad with what feels like ants running around under the skin of my left leg.

I have to keep checking to make sure nothing is running around on the outside of my leg, and there isn't, or, if there is then I have eye problems instead.

If this normal? Or is it me being odd again?

 

Can't do the splits any more

Before I started all this pill popping I had some major problems with my fingers and thumbs. Every time I put my hands in water to do washing up, cleaning, hair washing or having a bath, half an hour later I could sit and watch my skin splitting open. It was like deep paper cuts and really, seriously painful.

The following day I could sit and watch as they healed up again. It was really that fast and the weirdest thing ever.

There was scarring all over my thumb pads, you couldn't see the prints any more, and scarring all along the sides of my fingers. I'd lost all sensitivity of touch due to the skin thickening.

I made several appointments at the Doctor's but of course by the time I got there they'd have healed again.

Oh bleurch

OK I wish to complain. There I am, happily doing CAPi. Everything going along swimmingly and then I start my first pulse.

Well day 1 was fine. 1 Metro - no real issues.

Day 2 - 1 Metro - also fine apart from a sticky eyelid problem

Day 3 - 1 Metro - feeling decidedly odd. Very queazy in the morning which drove me back to bed. Fine later on.

I decided at this point that 3 days was enough of a pulse for the first one. However, I now seem to be having queazy issues every morning. I can only assume the Metro has set off a reaction to Doxyi that I never had before as this feeling seems to come on after my morning abxi.

I'm thinking of moving them to late night so I can sleep off the queazies. Anyone else do this or have any warnings about night time abxi?

Doing things by halves

Well here I am again but this time on the brink of the first pulse.

I just took my jaunt over to the Pharmacist. After the last debacle I was a bit of a coward and took this scrip to another branch of the same group which is smaller so I figured that there'd be less people to get embarrassed in front of.

As it turned out, when I arrived it was empty so I didn't have to adopt the disguise but I did have a chance to have a long chat with the Pharmacist. What a nice man.

Bits are dropping off

Well end of week 8 and this seems to be doing nothing for my brain. I'm still completely ditzy and yesterday Forumed when I should have Blogged.

Energy levels are odd. Some things I can do with great gusto, others have me puffing and panting like an old boiler. For example, Saturday evening I was running a gig in Bedford. It's at a club on the 3rd floor of a building and there's no lift. (3rd floor UK... 2nd floor US).

Ow ow ow ow and more ow!

Oooops, missed a week, slapped wrist.

End of week 7.

Week 6 shot past in a blur as I was so busy. I guess that says a lot as I was actually able to be busy and not constantly get bugged by the MSy shakes.

Week 7 I've been just as busy and week 8 gets worse as I'm busier, however, I've had a couple of reminders that I'm not 100% over the last few days.

Number 5 is alive!

Five weeks down, ??? more to go and this week I've actually been feeling really good. The eyelid flicker has decreased since I increased the CQ10.

I've spent most of the week gardening. Done a lot of heavy digging and sack dragging and I hardly experienced any left side weakness. Once or twice whilst trying to stomp the shovel into a particularly recalcitrant patch of earth I noticed a reluctance from my leg to provide the necessary force but other than that, fine.

I had been expecting problems as last weekend I ran out of NACi and my new supply didn't turn up until Thursday. As soon as I started taking it again, back came the sinus headaches so I suspect my previous euphoria was NACless related. Still feeling fairly energetic though so onwards and upwards.

Let's Twitch Again

I'm feeling a bit like a 1960s pop hit at the moment. Four weeks in on CAPi, two weeks on Zithi and all is going fine....... except for the twitch. It's my right eyelid and it's annoying. Actually, annoying isn't the half of it, it's driving me nuts.

I've had something like it before when I'm over tired but this is nothing to do with lack of sleep; since I've had the Melatonin">i I sleep like a log. I'm pretty sure this is to do with CAP. It's the same eye as I had the worst of the Nystagmus in before I was diagnosed with MSi.

903 pills down, 30,000 to go

Well that was daft, and amazing. I worked out how many pills I'd taken since starting CAPi. 903! Then I worked out how many more I'll take if I'm on the same stuff for two more years. Over 30k! Seems impossible but given I've already taken 903 without too much hassle then I suspect the rest will go down just as easily.

I figured I could start a countdown calendar or do one of those songs......

31,390 pills on the wall

31,390 pills

chuck 43 down, swill them around

31,347 pills on the wall

 

Anyway, after 903 pills, and first full week of Zithi, results?

Onwards and..... onwards?

Well that's week 2 done. 200mg of Doxyi and all the expected horrors really haven't happened. YAY ME!

I've had no gastric problems at all since I developed the morning biscuit and oils routine I mentioned in my last post but I have noticed I was putting on a bit of weight. This is a me thing. I've always avoided breakfast as I found it piled the pounds on so the biscuits had to go. I'm now having a fruit feast. Somebody recommended a goat but I couldn't possibly eat a whole one. Wink

Week 1 done and dusted

Well I thought I'd update this at the end of one week of Doxyi at 100mg. There's really not an awful lot to write home about so far but I figured it was worth posting so that there is a balance to all those who get completely clobbered and people who also get little reaction don't think they're a hopeless case.

I've had no problems. No nausea, nothing. I have noticed a couple of changes though.

Day 5 and flying

Today is day 5 of the Wheldon Protocol. I saw David last week, got all the info and the prescription and trotted off to the Pharmacy to get it filled.

I picked a particularly busy time and therefore had a somewhat harrassed Pharmacist who was presented with something well out of the norm. First off, I completely wiped out all their supplies of Doxyi and Azith so half had to go on back order. Then I caused no end of confusion with the pack labelling.

They just didn't have enough room to fit the 100mg per day for 1 week then, if well tolerated increase to 200mg per day then........ so eventually I just told them to put "as directed" on there.

Chicken and Egg Syndrome

Well I finally got the decision from my GP.

"Forget it."

He spent several weeks talking to the rest of the practice doctors, several of whom have refused to treat other MSi sufferers with Naltrexone. He also consulted the Medical Council and my Neuroi, who seems to have announced that as I currently have no symptoms then I really don't need any drastic treatments.

It was news to me that I don't have any symptoms. Next time I find myself on the floor I'll have to remember that it's nothing to do with MS. Undecided

Syndicate content